Oberwolfach Reports

Full-Text PDF (910 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 9, Issue 3, 2012, pp. 2657–2745
DOI: 10.4171/OWR/2012/44

Published online: 2013-05-29

Scaling Limits in Models of Statistical Mechanics

Kenneth Alexander[1], Marek Biskup[2], Remco van der Hofstad[3] and Vladas Sidoravicius[4]

(1) University of Southern California, Los Angeles, United States
(2) University of California Los Angeles, United States
(3) TU Eindhoven, Netherlands
(4) Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil

This has been the third workshop around Statistical Mechanics organized in the last 6 years. The main topic consisted of spatial random processes and their connections to statistical mechanics. The common underlying theme of the subjects discussed at the meeting is the existence of a scaling limit, i.e., a continuum object that approximates the discrete one under study at sufficiently large spatial scales. The specific topics that have been discussed included two-dimensional and high-dimensional critical models, random graphs and various random geometric problems, such as random interlacements, polymers, etc. The workshop bolstered interactions between groups of researchers in these areas and led to interesting and fruitful exchanges of ideas.

No keywords available for this article.

Alexander Kenneth, Biskup Marek, van der Hofstad Remco, Sidoravicius Vladas: Scaling Limits in Models of Statistical Mechanics. Oberwolfach Rep. 9 (2012), 2657-2745. doi: 10.4171/OWR/2012/44